Alert archive / Maryland / Special Weather Statements in 2012

Special Weather Statement, NWS Baltimore/Washington

May 28, 2012Allegany County, Maryland

NWS Baltimore/Washington issued this special weather statement at May 28, 2012, 4:21 PM EDT for Allegany County, Maryland. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 4:21 PM EDT (20:21 UTC)
Expired
May 28, 2012, 5:15 PM EDT
In force
54 min
Issued by
NWS Baltimore/Washington

County Allegany County, MD

The radar

The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 914 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
914 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS81 KLWX 282021
SPSLWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
421 PM EDT MON MAY 28 2012

MDZ501-282115-
EXTREME WESTERN ALLEGANY MD-
421 PM EDT MON MAY 28 2012

...SHOWER WITH VERY HEAVY RAIN TO AFFECT EXTREME WESTERN ALLEGANY 
COUNTY...

AT 419 PM EDT...DOPPLER RADAR INDICATED A HEAVY SHOWER OVER MOUNT 
SAVAGE...MOVING NORTH AT 5 MPH.

UP TO ONE INCH OF RAINFALL MAY FALL IN THIS SHOWER IN LESS THAN ONE 
HOUR...RESULTING IN RISES IN CREEKS AND STREAMS AND SIGNIFICANT 
PONDING ON ROADWAYS.  HEAVY RAIN WITH THIS ACTIVITY WILL REDUCE 
VISIBILITIES TO BELOW ONE MILE.

&&

LAT...LON 3973 7880 3970 7881 3964 7884 3962 7896
      3965 7898 3971 7895 3973 7893
TIME...MOT...LOC 2021Z 172DEG 4KT 3970 7891

$$
KONARIK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at May 28, 3:35 PM EDT, 46 minutes earlier.

Area forecast discussion, May 28, 3:35 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
335 PM EDT MON MAY 28 2012

.SYNOPSIS...
HIGH PRESSURE REMAINS OVER THE MID-ATLANTIC THE REST OF TODAY AND
TONIGHT. A COLD FRONT WILL APPROACH THE REGION TUESDAY BEFORE
CROSSING THE REGION TUESDAY NIGHT OR WEDNESDAY. HIGH PRESSURE
RETURNS THURSDAY. LOW PRESSURE MAY IMPACT THE AREA LATE IN THE
WEEK AND INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SFC HIPRES REMAINS OVER THE WRN ATLANTIC THIS AFTN. HOT AND HUMID
CONDITIONS WILL CONTINUE THIS AFTN UNDER THE INFLUENCE OF A STRONG
UPPER RIDGE AND SLY RETURN FLOW AROUND THE SFC HIGH. A HEAT ADVISORY
REMAINS IN EFFECT FOR THE I-95 CORRIDOR. HEAT INDICES ARE GENERALLY
IN THE MID 90S IN THE ADVISORY...WITH DMH BEING THE HIGHEST /A HEAT
INDEX OF 100F/.

DEVELOPMENT OF A DIURNAL CU FIELD HAS BEEN DELAYED A BIT COMPARED TO
RECENT DAYS WITH A STRONGER CAP IN PLACE. ABSENCE OF A SHORTWAVE
TROUGH/MCS...SFC BOUNDARY OR ANY ORGANIZED LIFT COMBINED WITH A
STRONGER CAP CASTS WILL LIMIT COVERAGE OF TSTMS THIS AFTN. SIMILAR
TO THE PAST FEW DAYS...DIFFERENTIAL HEATING HAS LEAD TO THE
DEVELOPMENT OF ISO SHOWERS/STORMS OVER THE MTS. MODIFIED RAOB
SOUNDING SHOWS MODERATE AMOUNT OF INSTABILITY DEVELOPING...SO A
CONDITIONAL THREAT OF PULSE STRONG TO SVR STORMS EXISTS. WITH WEAK
STEERING FLOW...STRONGER CAP AND ABSENCE OF FORCING VIA TERRAIN
CIRCULATIONS...CHANCE OF ANY STORMS IMPACTING THE NRN PIEDMONT...SRN
MD AND DC IS LOW THE REST OF TDA.

TSTM ACTIVITY IN THE MTS SHOULD DIMINISH AFTER SUNSET WITH THE LOSS
OF DAYTIME HEATING. A MUGGY NGT IS IN STORE FOR THE REGION...
PARTICULARLY IN THE CITIES. OVNGT LOWS RANGE FROM THE MID 60S IN THE
HIGHLANDS TO MIDDLE 70S IN THE URBAN CORRIDOR.
&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ON TUE...HEIGHT FALLS WILL OCCUR OVER THE MID-ATLANTIC REGION AS THE
UPPER RIDGE SHIFTS EAST OF THE AREA AND AN UPPER TROUGH APPROACHES
FROM THE GREAT LAKES/OH VLY REGIONS. AS A COLD FRONT ADVANCES EWD
THRU THE MIDWEST...MODELS HAVE BEEN PERSISTENT ON THE DEVELOPMENT OF
A PRE-FRONTAL TROUGH NEAR THE BLUE RIDGE ON TUE. THE CLOUD COVER MAY
HOLD OFF ERY IN THE DAY...ESPECIALLY EAST OF THE MTS. MRNG SUNSHINE
WILL YIELD MAX TEMPS THE UPPER 80S TO NEAR 90F AND A MODERATELY
UNSTABLE AIRMASS BY THE AFTN. HI-RES MODELS SHOW DEVELOPMENT OF
CONVECTION ACROSS THE HIGHER TERRAIN AND FARTHER EAST NEAR THE
PRE-FRONTAL TROUGH DURING THE AFTN. GIVEN THE MAGNITUDE OF SFC-BASED
INSTABILITY EXPECTED AND INCREASING WIND FIELD ALOFT WITH THE
APPROACH OF THE UPPER TROUGH...SOME STORMS WILL HAVE THE POTENTIAL
TO BECOME SEVERE. BASED ON 12Z GUIDANCE...THE SETUP FOR SVR WX
APPEARS TO BE MORE FAVORABLE OVER THE NWRN CWA...WHICH RESIDES
CLOSER TO THE BETTER SYNOPTIC FORCING.
&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
COLD FRONT EXPECTED TO BE MAKING ITS WAY ACROSS THE REGION TUESDAY
NIGHT. LIKELY POPS CONTINUE ACROSS CWA. ALTHOUGH SURFACE-BASED
INSTABILITY IS EXPECTED TO DIMINISH WITH LOW-LEVEL INVERSION
OVERNIGHT...FORECAST SOUNDINGS INDICATE ENOUGH INSTABILITY ALOFT FOR
POTENTIAL ELEVATED THUNDERSTORMS AHEAD OF THE FRONT. LOW TEMPS
GENERALLY IN THE LOW 70S AHEAD OF THE FRONT AND IN THE LOW 60S
BEHIND IT...POSSIBLY IN THE UPPER 50S ATOP THE WV RIDGES.

SYNOPTIC FEATURES BECOME SOMEWHAT COMPLICATED WEDNESDAY. REMNANTS OF
BERYL ARE EXPECTED TO MOVE UP THE EAST COAST ALONG THE CAROLINAS
WHILE WEAK SURFACE HIGH PRESSURE TRIES TO NOSE INTO SRN VA. TUESDAY
NIGHT/S COLD FRONT MAY EITHER STALL OVER THE AREA...OR PUSH OFFSHORE
WHILE ANOTHER WEAK COLD FRONT DEVELOPS OVER THE APPALACHIANS AND
APPROACHES. FORECAST AT THIS POINT REDUCES POPS OVER MUCH OF THE
REGION FOR A WHILE WEDNESDAY...WITH SLIGHT CHANCE OVER THE ENTIRE
REGION WEDNESDAY AFTERNOON FOR POTENTIAL SHOWERS REDEVELOPING WITH
THE FRONTAL BOUNDARY.  AIRMASS REMAINS WARM/MOIST...BUT SLIGHTLY
COOLER/DRIER THAN TUESDAY. HIGHS GENERALLY IN THE MID 80S ACROSS THE
REGION.

FRONTAL BOUNDARY EXPECTED TO MOVE OFFSHORE BY THURSDAY
MORNING...USHERING IN A DRIER AIRMASS AS HIGH PRESSURE MOVES
INTO THE GREAT LAKES AND ADVECTS CANADIAN AIR INTO THE EASTERN
CONUS. NORTHERLY...SOMETIMES GUSTY WINDS EXPECTED THROUGH THE DAY
WITH HIGHS RANGING FROM THE UPPER 70S TO LOW 80S.

NEXT PRECIP EVENT LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT OR SATURDAY
WHILE STRONG LOW PRESSURE DEVELOPS OVER THE MIDWEST AND MOVES ACROSS
THE MISSISSIPPI VALLEY INTO THE GREAT LAKES...DRAGGING A COLD FRONT
ACROSS THE REGION.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCT CU FIELD WILL DEVELOP DURING THE MID AND LATE AFTN. LATEST
MESOANALYSIS AND HIRES MODEL GUIDANCE INDICATES THAT AFTN
CONVECTION OVER THE HIGHER TERRAIN MAY NOT REACH THE TERMINALS. KEPT
TSRA OUT OF ALL TAFS FOR THIS AFTN AND EVE. WILL STILL NEED TO
MONITOR FOR A STRAY STORM MAINLY IN VICINITY OF MRB/IAD/MRB.

PERIODS OF SUB-VFR POSSIBLE AT THE TERMINALS LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING WITH SHOWERS/FOG AND A POTENTIAL TSTM OR TWO.
GENERALLY VFR WED...WITH OCCASIONAL SHOWERS PSBL. VFR WED NIGHT AND
THURSDAY. PERIODS OF SUB-VFR WITH SHRA/TSRA LIKELY FRI-SAT.

&&

.MARINE...
SLY WINDS ARE INCREASING THIS AFTN. A FEW OBS IN THE MAIN STEM OF
THE MD CHSPK BAY HAVE BEEN GUSTING TO 15 KT. DEVELOPMENT OF
NOCTURNAL JET AND SLY CHANNELING WILL ALLOW FOR 20 KT GUSTS BY THIS
EVE ACROSS SRN AND CNTRL PORTIONS OF THE MD CHSPK BAY AND THE LOWER
TIDAL POTOMAC RVR. SCA IN EFFECT FOR THESES ZONES THRU THE TNGT
PERIOD.

WINDS BELOW SCA LVLS TUE MRNG. SLY WINDS INCREASE AHEAD OF A COLD
FRONT TUE AFTN. HAVE CAPPED WINDS JUST BELOW SCA THRESHOLD
ATTM...BUT LATER SHIFTS MAY NEED TO ISSUE A SCA FOR PORTIONS OF THE
MD CHSPK BAY.

MARGINAL SCA POSSIBLE TUESDAY EVENING AS A COLD FRONT APPROACHES THE
WATERS. AT THIS POINT...FORECAST FALLS SHORT OF SCA CRITERIA WITH
GUSTS MOST LIKELY TO BE OCCASIONAL FOR A FEW HRS. SCA CONDS POSSIBLE
THU OVER SRN CHES BAY AND TIDAL POTOMAC AS THE REMNANTS OF BERYL
PASS EAST OF THE WATERS. SCA POSSIBLE AGAIN FRI-SAT WITH A FRONTAL
BOUNDARY APPROACHING.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR DCZ001.
MD...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR MDZ004>006-
     009>011-013-016.
VA...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR VAZ042-050>057-
     501-502.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ532>534-537-
     540-541-543.

&&

SYNOPSIS...JRK/KS
NEAR TERM...JRK
SHORT TERM...JRK
LONG TERM...KS
AVIATION...JRK/KS
MARINE...JRK/KS
Hazardous weather outlook, May 28, 5:17 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
517 AM EDT MON MAY 28 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
291015-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
517 AM EDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY HAS BEEN ISSUED FOR THE BALTIMORE WASHINGTON
METROPOLITAN CORRIDOR FROM NOON TO 9PM TODAY...INCLUDING THE
DOWNTOWNS BUT AWAY FROM THE SHORELINE OF THE CHESAPEAKE BAY.
AFTERNOON HEAT INDEX VALUES WILL BE IN THE MID 90S. PARTICIPANTS
IN MEMORIAL DAY ACTIVITIES SHOULD BE MINDFUL OF THE HEAT INDEX...
AND ALTER PLANS ACCORDINGLY TO PREVENT HEAT RELATED ILLNESSES.
PLEASE SEE WEATHER MESSAGE WWUS71 KLWX OR AWIPS HEADER NPWLWX FOR
DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE MARYLAND
CHESAPEAKE BAY SOUTH OF SANDY POINT AS WELL AS FOR THE LOWER TIDAL
POTOMAC RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EXPECT ANOTHER AFTERNOON OF SUMMER-LIKE HEAT ON TUESDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-291015-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
517 AM EDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY HAS BEEN ISSUED BETWEEN INTERSTATE 95 AND THE
NORTHERN BLUE RIDGE FROM NOON TO 9PM TODAY. AFTERNOON HEAT INDEX
VALUES WILL BE IN THE MID 90S. PARTICIPANTS IN MEMORIAL DAY
ACTIVITIES SHOULD BE MINDFUL OF THE HEAT INDEX...AND ALTER PLANS
ACCORDINGLY TO PREVENT HEAT RELATED ILLNESSES. PLEASE SEE WEATHER
MESSAGE WWUS71 KLWX OR AWIPS HEADER NPWLWX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EXPECT ANOTHER AFTERNOON OF SUMMER-LIKE HEAT ON TUESDAY.

EXPECT THUNDERSTORMS TUESDAY AFTERNOON ALONG AND AHEAD OF A COLD
FRONT. A FEW OF THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING
WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HTS

In the hours before

Local storm report, May 28, 4:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     1 WSW HALFWAY           39.61N  77.79W
05/27/2012                   WASHINGTON         MD   BROADCAST MEDIA

            TREES DOWN ON INTERSTATE 70 NEAR INTERSTATE 81

0742 PM     TSTM WND DMG     WILLIAMSPORT            39.60N  77.82W
05/27/2012                   WASHINGTON         MD   BROADCAST MEDIA

            TREES DOWN ON FALLING WATERS RD

0751 PM     TSTM WND DMG     1 SSW BERKELEY SPGS     39.62N  78.24W
05/27/2012                   MORGAN             WV   EMERGENCY MNGR

            TREE DOWN NEAR SIR JONS RUN AND CACAPON RD

0755 PM     TSTM WND DMG     HAGERSTOWN              39.64N  77.72W
05/27/2012                   WASHINGTON         MD   911 CALL CENTER

            ABOUT A DOZEN FALLEN TREE REPORTS ACROSS WASHINGTON CO

0755 PM     TSTM WND DMG     MYERSVILLE              39.51N  77.57W
05/27/2012                   FREDERICK          MD   EMERGENCY MNGR

            TREES DOWN IN MYERSVILLE

0755 PM     TSTM WND DMG     BOONSBORO               39.51N  77.66W
05/27/2012                   WASHINGTON         MD   BROADCAST MEDIA

            TREES DOWN

0810 PM     TSTM WND GST     JEFFERSON               39.36N  77.53W
05/27/2012  E60 MPH          FREDERICK          MD   TRAINED SPOTTER

            50 TO 60 MPH GUSTS BEFORE RAIN STARTED.

&&

EVENT NUMBER LWX1200161 LWX1200160 LWX1200163 LWX1200157 LWX1200158
LWX1200162 LWX1200159

KRAMAR
Special weather statement, May 28, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
421 PM EDT MON MAY 28 2012

MDZ501-282115-
EXTREME WESTERN ALLEGANY MD-
421 PM EDT MON MAY 28 2012

...SHOWER WITH VERY HEAVY RAIN TO AFFECT EXTREME WESTERN ALLEGANY
COUNTY...

AT 419 PM EDT...DOPPLER RADAR INDICATED A HEAVY SHOWER OVER MOUNT
SAVAGE...MOVING NORTH AT 5 MPH.

UP TO ONE INCH OF RAINFALL MAY FALL IN THIS SHOWER IN LESS THAN ONE
HOUR...RESULTING IN RISES IN CREEKS AND STREAMS AND SIGNIFICANT
PONDING ON ROADWAYS.  HEAVY RAIN WITH THIS ACTIVITY WILL REDUCE
VISIBILITIES TO BELOW ONE MILE.

&&

LAT...LON 3973 7880 3970 7881 3964 7884 3962 7896
      3965 7898 3971 7895 3973 7893
TIME...MOT...LOC 2021Z 172DEG 4KT 3970 7891

KONARIK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:02 PM EDTSpecial Weather StatementLWXFrederick, City of Winchester28 min
May 27, 8:08 PM EDTSevere Thunderstorm WarningLWXClarke, Loudoun37 min
May 27, 8:13 PM EDTSpecial Marine WarningLWX97 min
May 27, 8:23 PM EDTSpecial Marine WarningLWX82 min
May 27, 8:42 PM EDTSpecial Weather StatementLWXArlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax and 3 more18 min
May 27, 9:06 PM EDTSpecial Weather StatementLWXArlington, Fairfax, Prince William, City of Alexandria, City of Fairfax, City of Falls Church and 2 more39 min
May 27, 9:38 PM EDTSpecial Marine WarningLWX52 min
May 28, 1:02 AM EDTSpecial Weather StatementLWXClarke, Frederick, Warren, City of Winchester43 min
May 28, 4:16 AM EDTHeat AdvisoryLWXArlington, Culpeper, Fairfax, Fauquier, King George, Orange and 6 more17 hr
May 28, 6:39 PM EDTSmall Craft AdvisoryLWX28 hr
May 27, 8:59 PM EDTSpecial Weather StatementLWXAnne Arundel, City of Baltimore46 min
May 27, 10:32 PM EDTFlash Flood WatchLWXAllegany3 hr
May 27, 11:25 PM EDTSpecial Weather StatementLWXAllegany35 min
May 27, 11:52 PM EDTSpecial Weather StatementLWXAllegany23 min
May 28, 4:39 PM EDTFlash Flood WarningLWXAllegany62 min

Nearby

Special Weather Statements in Maryland, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.